Previous |  Up |  Next


Title: A multiplicity theorem for the Neumann problem for nonlinear hemivariational inequalities (English)
Author: Papageorgiou, Nikolaos S.
Author: Smyrlis, George
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 327-337
Category: math
MSC: 35J20
MSC: 35J85
Date available: 2009-02-11T16:56:55Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_37.pdf 352.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo